# SDR ASOA201000334

- Difficulty date: February 27, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 23,247 hours, 19,653 cycles
- Engine: Ge CF343B1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON NDT INSP AT  RBL18 APPROX 1/2 INCH IN THE FRAME RADIUS.  REPAIRED IAW EC/TC REO 601R-53-41-260 AND EC/TC REO 601R-53-41-609.
